Analysis of PDEs

[416] Geometric estimates for complex Monge-Ampere equations

Xin Fu Rutgers University Bin Guo Columbia University Jian Song Rutgers University

Analysis of PDEs mathscidoc:2005.03002

Silver Award Paper in 2020

Journal für die reine und angewandte Mathematik
[ Download ] [ 2020-05-13 00:26:36 uploaded by jsong22 ] [ 860 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[417] Radiative transfer and diffusion limits for wave field correlations in locally shifted random media

Habib Ammari Department of Mathematics and Applications, Ecole Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France Emmanuel Bossy Institut Langevin, ESPCI ParisTech, CNRS UMR 7587, 10 rue Vauquelin, 75231 Paris Cedex 05, France Josselin Garnier Laboratoire de Probabilités et Modèles Aléatoires & Laboratoire Jacques-Louis Lions, Université Paris VII, 75205 Paris Cedex 13, France Wenjia Jing Department of Mathematics and Applications, Ecole Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France Laurent Seppecher Department of Mathematics and Applications, Ecole Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France

Analysis of PDEs Mathematical Physics mathscidoc:2206.03007

Journal of Mathematical Physics, 54, (2), 021501, 2013.2
[ Download ] [ 2022-06-22 16:02:58 uploaded by jingwj ] [ 859 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[418] Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431022

Arxiv preprint math/0701826, Discrete Contin. Dyn. Syst. A, 26, 1197-1211, 2007.1
[ Download ] [ 2019-12-24 21:13:06 uploaded by Hongjie_Dong ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[419] Homogenization of randomly deformed conductivity resistant membranes

Wenjia Jing Department of Mathematics, University of Chicago, Illinois, U.S.A.

Analysis of PDEs mathscidoc:2206.03011

Communications in Mathematical Sciences, 14, (5), 1237-1268, 2016.5
[ Download ] [ 2022-06-26 16:39:52 uploaded by jingwj ] [ 853 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[420] A new Glimm functional and convergence rate of Glimm scheme for general systems of hyperbolic conservation laws

Jiale Hua Zaihong Jiang Tong Yang

Analysis of PDEs mathscidoc:1912.43974

Archive for rational mechanics and analysis, 196, (2), 433-454, 2010.5
[ Download ] [ 2019-12-24 21:10:12 uploaded by Tong_Yang ] [ 852 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved